# SDR AALA202208058028

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 100BOEING
- Aircraft serial: 40652
- Aircraft time: 18,410 hours, 2,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Out Of Rig
- Component: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUDIBLE AIR LEAK AT DOOR 1L. ACCOMPLISHED FIM 52-10-F1. FOUND DOOR SLIDE GIRT FLAP PROTRUDING OUT. RE-SECURED FLAP. OPERATIONAL CHECKED OK LEAK TESTED PER AMM 52-11-00.
